Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

floggers

Member
  • Posts

    48
  • Joined

  • Last visited

Reputation

0 Neutral

Recent Profile Visitors

785 profile views
  1. Wow, reading that post was like reading something I had written myself. I feel the EXACT same way. I'm 23, which is meant to be the prime of most girls' lives. Instead I feel completely hopeless. I've had bad acne for the past two years, went on Accutane which made it bearable, but absolutely did not clear me. Now, about a month ago I was also diagnosed with psoriasis. It's started creeping onto my face now, and whenever I use any product on it, it just gives me acne. I know that both conditions
  2. Hey everyone, I've found something that has really helped my acne, so I thought I would share! I was on Accutane for five months, on a really high dosage. While it helped a little, I've still been getting awful breakouts every month at the same time of my cycle. I've been on the pill for about seven years now, so I know I always break out at right about the middle of the pack. A few months ago, I accidentally missed two pills in a row about two weeks into the pack. It brought on my period, an
  3. Thanks for the advice, is there a certain retinoid you would recommend?
  4. Well I definitely do still have some redness, but I know those can take months to fade, so I'm not stressing about it yet. Right now, I'm just glad to be able to go outside again happily! But yeah, it really wasn't until the very end of the course that I started seeing results, and the red marks are still there, but I think they are starting to fade. Now I just sit back and cross my fingers and hope against hope that it doesn't start coming back in a few months, as I know is common.
  5. I just wanted to tell everyone out there on Accutane not to lose hope...I had lost all hope when I was nearly done my treatment and had seen virtually no results. But here I am today, about a month after going off my six month treatment, and I can finally LIVE AGAIN!! I still get the occasional pimple, but I don't even care anymore because that's what normal people get. Throughout my course though, my skin was awful. I was convinced that the treatment wasn't working! I was on 40mg for one mont
  6. oh me too, me too. isnt it just the most incredibly frustrating and depressing thing ever? at least you guys still have some of your course left. i am officially over my cumulative dose and it didnt bloody well work for me AT ALL. its so shitty how it works for some people in two months and doesnt help other people at all
  7. Thanks for your reponses. I guess I'll just have to wait a month and go back and try it again, although I really have no hope of it working. My derm said he would then put me straight onto 80 a day without the smaller doses beforehand. Somehow I just don't see anything working though.
  8. So here I am, two weeks past my cumulative dose. I started on Accutane four months ago, but have been on 80mg/day for the past month and a half or two, so am now past my cumulative dose. It didn't work at all. My skin is the same as it was before Accutane, except now the entire surface is covered in those horrible white bumps that never go away. I can't even express how upset and depressed I am. This was my last chance, my only chance to have good skin. Now I honestly don't give a shit if I'm ev
  9. Does it matter if you take the pill before or after youve eaten the meal?
  10. I'm in my fourth year of university and am finding it hard only because it has gotten harder. I think the notion that Accutane could actually make one less intelligent is ridiculous. Maybe it can affect concentration, but that's entirely different.
  11. Well it's reassuring to see that I'm not the only one that is just frustrated to bits over this medication not working AT ALL. I have never, in my 3.5 months on it, seen any sort of improvement on my face. My back and chest are all clear, but they were barely a problem to being with, just a spot or two. I honestly don't know what to do when I finish this course and it hasn't worked at all. I guess there's nothing to do except wait a few months and bloody well go back on it. I just don't understa
  12. Sindrellah- Wow, it sounds like me talking! That's so reassuring...I was seeing someone about six months back, and had to wake up at like 5am and leave before the sun came up. I felt like a vampire or something, hiding from the light so he wouldn't see me in it. It makes me so frustrated because I actually think it may have been a big part of why it didn't work out. I was always trying to hide my face, which I'm sure is not attractive. I have basically accepted the fact that I am always, always
  13. Yeah I've been told that its too high a dose by some people, and told that it is perfectly normal by many other people. I'm just going to trust my dermatologist, especially since I am having no side effects. At this point, I don't even care about any potential side effects, even if they show up months after I finish the Accutane. I pretty much feel like just taking a whole pack right now, I'm so frustrated. So with 80mg, I don't see that I have much to lose! I can't possibly come out looking any
  14. Hi everyone...it's nice to be somewhere where people can actually understand what its like to have horrible skin! I'm 21/F from Ontario, Canada. I'm just finishing up my BAH History degree at uni and waiting to be done! I work at a daycare centre, in a room full of only women and babies, so work is more tolerable for me than if I worked somewhere else. Still, just leaving my house almost makes me sick sometimes. I have no self esteem from having awful skin, and, like so many people, often refu
  15. I'm so discouraged and upset too. I am nearing my fourth month and am on 80mg, a dose most consider far too high for someone weighing 120lbs. And nothing has changed. My face still looks totally awful, and I'm hardly dried out at all. I just don't think this drug is ever going to work for me, and that scares me so much because there is nowhere left to go from here.
×